Solution of the $1 : {−}2$ resonant center problem in the quadratic case
Fundamenta Mathematicae, Tome 157 (1998) no. 2, pp. 191-207
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The 1:-2 resonant center problem in the quadratic case is to find necessary and sufficient conditions (on the coefficients) for the existence of a local analytic first integral for the vector field $(x + A_1x^2 + B_1xy + Cy^2) ∂_x+(-2y + Dx^2 + A_2xy + B_2y^2)∂_y$. There are twenty cases of center. Their necessity was proved in [4] using factorization of polynomials with integer coefficients modulo prime numbers. Here we show that, in each of the twenty cases found in [4], there is an analytic first integral. We develop a new method of investigation of analytic properties of polynomial vector fields.
Affiliations des auteurs :
Alexandra Fronville 1 ; Anton P. Sadovski 1 ; Henryk Żołądek 1
@article{10_4064_fm_157_2_3_191_207,
author = {Alexandra Fronville and Anton P. Sadovski and Henryk \.Zo{\l}\k{a}dek},
title = {Solution of the $1 : {\ensuremath{-}}2$ resonant center problem in the quadratic case},
journal = {Fundamenta Mathematicae},
pages = {191--207},
year = {1998},
volume = {157},
number = {2},
doi = {10.4064/fm-157-2-3-191-207},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-157-2-3-191-207/}
}
TY - JOUR
AU - Alexandra Fronville
AU - Anton P. Sadovski
AU - Henryk Żołądek
TI - Solution of the $1 : {−}2$ resonant center problem in the quadratic case
JO - Fundamenta Mathematicae
PY - 1998
SP - 191
EP - 207
VL - 157
IS - 2
UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-157-2-3-191-207/
DO - 10.4064/fm-157-2-3-191-207
LA - en
ID - 10_4064_fm_157_2_3_191_207
ER -
%0 Journal Article
%A Alexandra Fronville
%A Anton P. Sadovski
%A Henryk Żołądek
%T Solution of the $1 : {−}2$ resonant center problem in the quadratic case
%J Fundamenta Mathematicae
%D 1998
%P 191-207
%V 157
%N 2
%U http://geodesic.mathdoc.fr/articles/10.4064/fm-157-2-3-191-207/
%R 10.4064/fm-157-2-3-191-207
%G en
%F 10_4064_fm_157_2_3_191_207
Alexandra Fronville; Anton P. Sadovski; Henryk Żołądek. Solution of the $1 : {−}2$ resonant center problem in the quadratic case. Fundamenta Mathematicae, Tome 157 (1998) no. 2, pp. 191-207. doi: 10.4064/fm-157-2-3-191-207
Cité par Sources :